# SDR ABXA020084

- Difficulty date: April 9, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 451T2504U22
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR PANEL BETWEEN STATIONS 544-610, LEFT BUTT LINE - RIGHT BUTT LINE - 20.  REPLACED PANEL IAW B767 AMM.
